# SDR MASA200601174

- Difficulty date: April 23, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 11,027 hours, 10,202 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 06756
- Condition: Inoperative
- Location: Lavatory
- Part time: 13,112 hours, 9,368 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7269 IAD.  LAV SMOKE DETECTOR INOP.  MX REPLACED THE SMOKE DETECTOR. OP'S CHECK NORMAL.
